# SDR HALA0800815

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 86,175 hours, 16,537 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539105
- Part serial: 3010
- Condition: Malfunctioned
- Location: Left
- Part time: 14,910 hours, 2,951 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - 36100301 - BTB - AFTER ENG START CLOSING LEFT ISLN VLV LIGHT REMAINED ILLUMINATED WITH LEFT ISLN VLV EICAS MSG.  COULD NO RESET.  REMOVED & REPLACED LT ISOLATION VLV PER AMM 36-11-04.  OPS CHECK GOOD.
